MathSciNet Relay Station
MathSciNet bibliographic data
MR625889 46B05
Benyamini, Y.; Rudin, M. E.; Wage, M. Continuous images of weakly compact subsets of Banach spaces. Pacific J. Math. 70 (1977), no. 2, 309–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement